| Catalog Number |
A304916 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 3ccs of water distributed instead of 10ccs from foley catheter.Per follow up via email on (b)(6) 2023, customer just wanted to let you know our findings when they opened the sterile coude catheter kit.Customer was told from your company that perhaps the manufacturer placed a pediatric syringe of 3ml sterile water inside the adult kit.Customer asked do you fill your pediatric ns syringes with just 3ml.They also asked is it even possible that the water could evaporate within a closed, sterile syringe.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that 3ccs of water distributed instead of 10ccs from foley catheter.Per follow up via email on 27jul2023, customer just wanted to let you know our findings when they opened the sterile coude catheter kit.Customer was told from your company that perhaps the manufacturer placed a pediatric syringe of 3ml sterile water inside the adult kit.Customer asked do you fill your pediatric ns syringes with just 3ml.They also asked is it even possible that the water could evaporate within a closed, sterile syringe.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "tip cover came off during shipping or in processing".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.